MathSciNet Relay Station
MathSciNet bibliographic data
MR2398143 92D25 (65M99)
Shakeri, Fatemeh; Dehghan, Mehdi Numerical solution of a biological population model using He's variational iteration method. Comput. Math. Appl. 54 (2007), no. 7-8, 1197–1209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement